Contact by Email sales@eyesonnepal.com

Contact by Phone +977 981 887 1818

Nepal 11 days 10 nights Tour with Poonhill Trek

Nepal 11 days 10 nights Tour combines city sightseeing of Kathmandu and Pokhara and a short trekking to the famous Poonhill (3210m)

All the eight world heritage monuments within Kathmandu Valley will be explored within a day’s worth of sightseeing. Then you will head towards Pokhara to experience paragliding, sunrise viewing from Sarangkot, boating on Phewa Lake among others. Poonhill Trek, world’s most popular trek, is a paradise for trekkers who would like to experience trekking and see spectacular Himalayan peaks of Annapurna and Dhaulagiri.

Days

11

Save

$ 300

Price from

$1200

Itinerary

Day 1: Kathmandu Airport – Kathmandu Thamel

Transportation

Car

Meal

Not Available

Accommodation

Heritage Home Hotel or similar class hotel

Highlights: Thamel Night Life at own leisure!

02.00pm: Arrive at Kathmandu Airport.

03.30pm: Pick up from airport and transfer to hotel.

04.30pm: Check in. Rest & Relax. Free & easy after check in. Tour ends.

NOTE 1: The hotel is at Thamel area, you can explore at own during night time. EyesOnNepal recommends some good restaurants here for coffee of dinner.

NOTE 2: Walking distance: 10 to 20 minutes. Our tour guide will bring you around in Thamel area, and will explain where to go, What to see, what to eat….

  1. New Orleans Café (at Mandala Street)
  2. Ork2 Café (at Mandala Street)
  3. YangLing Tibetan Restaurant (MUST TRY: Chicken Thenthuk).
  4. H2O Café at Hotel Mandap for coffee and bread.
  5. Places Restaurant & Bar for vegetarian food.
  6. Bar & live performances – Shisha Terrace Cafe & Bar, Sam’s Bar and etc.
    NOTE: Lunch & Dinner at own expenses.

Day 2: Kathmandu to Pokhara

Duration

13 hours

Transportation

Car

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel Mt View Pokhara or similar class hotel

Highlights: Phewa Lake Side + Barahi Temple Tour

06.35am: Pick up from your hotel. Drive to Pokhara. Journey will take 8 hours. Lunch at Highway Restaurant or at The Blue Heaven Restaurant. We will depart at 7.00am from Kathmandu to Pokhara.

03.00pm: Arrive in Pokhara.

03.30pm: Check in hotel. Welcome drink. Rest & Relax.

04.30pm: Pick up from hotel and visit:

Phewa Lake
Barahi Temple – Temple on the lake. NOTE: We will go there using a boat. You can do some activities around Phewa Lake such as boating at own expenses.

06.30pm: Dinner at Lan Hua Restaurant.

07.30pm: After dinner, back to hotel. Rest & Relax.

NOTE: Eyes On Nepal recommend Busy Bee Cafe for some night life and drinks. Busy Bee Café has the best live music band every night starting at 8pm.

Day 3: Pokhara – Banthanti

Duration

12 hours

Transportation

Car, Walking, Hiking: Hiking, Trekking: Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel in Banthanti

Highlights: Paragliding Tours + Amazing views of snow-capped mountains, feel the mountains for the very first time.

07.00am: Breakfast at hotel. Check out hotel. NOTE: Leave your luggage which you don’t need with Eyes On Nepal, you bring whatever you need to the mountains only.

08.00am: Pick up from hotel. Proceed to Sarangkot for your Paragliding Tours.

09.00am: You will start your 30-45 minutes Paragliding tour after a short briefing by the pilot. Pokhara in Nepal is the world’s best paragliding spot in the world with amazing view of Annapurna range of mountains and beautiful landscape around Pokhara valley, virgin Mt; Fishtail (Machhapuchhre), LamjungHimal, AnnapaurnaHimal, Himchuli, Phewa Lake, Rice field, rivers and settlements.

10.00am: You will land in Phewa Lake Side. We will pick you up, and transfer to Nayapol. NOTE: 1.5 hours’ drive from Pokhara.

11.30am: Arrive in Nayapol(1070m). Start the trek. NOTE: You will need to show your TIMS & Annapurna Conservation Project Permit at Birethanti(1025m) to enter the Annapurna Conservation Areas’ Project.

12.30am: Arrived in Ramghai. Tea Break and lunch at Sudame. Continue the trek to Sudame(1340m).

01.15pm: Arrived at Sudame, then continue the trek to Hille(1460m). NOTE: From Sudame to Hille will take around 1 hour.

02.15pm: Arrived at Hille. Continue the trek to Tikhedhunga(1540m). NOTE: 30 minutes’ walk, followed by more than 2000 uphill stone steps. NOTE: 2 hours uphill treks.

05.00pm: Arrive in Ulleri(2070m), then continue the treks to Banthanti(2300m). NOTE: 30 minutes treks from Ulleri to Banthanti.

05.30pm: Arrive in Banthanti. Overnight in Banthanti. Dinner at the hotel’s restaurant. After dinner, rest and relax.

Day 4: Tikhedhunga to Ghorepani

Duration

12 hours

Transportation

Car, Paragliding, Walking, Hiking: Hiking, Trekking: Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel in Ghorepani

Highlights: Trekking in the snow-capped mountains

07.00am: Breakfast at hotel.

08.00am: Check out. Start the trek to Nangethanti(2430m). NOTE: 2.5 hours uphill treks. Bhurungdi river is on the right side before crossing the bridge. Amazing view of jungle and river.

10.30am: Arrive in Nangethanti, tea break time.

11.00am: Continue the trek to Ghorepani(2860m). NOTE: 1.5 hours uphill treks.

12.30pm: Arrive in Ghorepani. Check in to hotel. Lunch in Ghorepani.Rest & Relax after check in to your hotel.

04.00pm: Trek to Poonhill(3193m) for sunset. NOTE: 1 hour’s trek to Poonhill.

06.30pm: Back to hotel. Dinner in the hotel. NOTE: Sunset of Poonhill is dependable on the weather, if you can’t get a good sunset view, we will bring you to Poonhill again the next morning for the sunrise. For those who want to view the sunset and sunrise, you can trek to Poonhill on your own.

Day 5: Trek to Poonhil – Tadapadi

Duration

12 hours

Transportation

Walking, Hiking: Hiking, Trekking: Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel in Tadapani

Highlights: Trekking in the snow-capped mountains

07.30am: Breakfast at hotel.

08.00am: Start the trek to Tadapani (2630m). NOTE: 6 hours’ treks.

09.30am: We will arrive in Deurali(3090m). Continue the trek to Banthanti(3180m). NOTE: Ghorepani to Durali is 2 hours’ treks. From Deurali to Banthantiis 2 hours treks. You will see amazing view of Annapurna range of mountains on your left’s side, and green hill will be on your right’s side. Please don’t lose your concentration as you will fall down. The trail is small and narrow.

12.00am: Lunch in Banthanti(3180m).

01.00pm: After lunch, continue the trek to Tadapani. NOTE: 2 hours’ trek. 1 hour downhill trek, 1 hour uphill trek.

03.00pm: Arrive in Tadapani. Check in hotel. Rest & Relax. Dinner in the hotel. NOTE: At Tadapani, you will see amazing snow peaks / mountains of Annapurna South. Please make sure you wake up at 5.30am for the sunrise from your hotel.

Day 6: Trek to Ghandruk

Duration

12 hours

Transportation

Walking, Hiking: Hiking, Trekking: Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel in Ghandruk

Highlights: Trekking in the snow-capped mountains

08.00am: Breakfast at hotel.

09.00am: Start the trek to Gandruk(1940m). NOTE: The trek will take in total 4 hours.

11.00am: Arrive in BhaisiKharka(2470m). Tea break.

11.30am: Continue the trek to Gandruk. NOTE: 2 hours’ trek.

01.30pm: Arrive in Gandruk. Check in hotel. Lunch in hotel.

02.30pm: After lunch, we will do a Gandruk Village tour. We will bring you to see the museum, library, schools etc. It is one of the most famous village in Annapurna regions. Dinner will be at your hotel.NOTE: Gandruk offers good views of Annapurna south and some snow-capped peaks.

Day 7: Ghandruk – Nayapul– Pokhara

Duration

9 hours

Transportation

Car, Walking, Hiking: Hiking, Trekking: Trekking

Meal

Breakfast, Lunch

Accommodation

Hotel Mt View Pokhara or similar class hotel

Highlights: Trekking in the snow-capped mountains.

08.00am: Breakfast at hotel.

09.00am: Start the downhill trek to Chane. Continue the trek to Kimche for 30 minutes, and continue another 30 minutes trek to Kilyu. We will continue the trek to Syauli Bajar(1220m).

11.30am: Lunch in Syauli Bajar.

12.30pm: Continue the trek to Nayapol. NOTE: 2 hours trek. You will pass-by Birethanti. You will need to show your TIMS & Annapurna Conservation Project Permit again to show the authority you have ended the treks in Annapurna areas.

03.00pm: Arrive in Nayapol. We will pick you up using local bus/ car/ Jeep to send you back to your hotel in Pokhara. Tour ends. Free & easy after check in Hotel Trekkers Inn. Rest & Relax.

NOTE: Dinner at own expenses.

Day 8: Pokhara – Kathmandu

Transportation

Car

Meal

Breakfast

Accommodation

Heritage Home Hotel or similar class hotel

Highlights: Bus ride to Kathmandu, View of mountains, river, people and beautiful landscape.

06.00am: Breakfast at hotel.

06.35am: Pick up from your hotel and will transfer you to Kathmandu with tourist bus. Journey will take 8 hours. Lunch en route at own expenses.

03.00pm: Arrive in Kathmandu.

03.30pm: Check in hotel. Welcome drink. Rest & Relax. Sunset is from 5.30pm to 6.30pm.

NOTE: After check in to hotel. Free & easy.NOTE: Dinner at your own expenses.

OPTIONAL TOUR: Trishuli River – ONE (1) Day Rafting Trip. Fees Charged: USD50.

Day 9: Kathmandu

Duration

11 hours

Transportation

Car, Walking

Meal

Breakfast, Lunch, Dinner

Accommodation

Heritage Home Hotel  or similar class hotel

Highlights: Visit 2 x UNESCO World Heritage Sites

09.00am: Breakfast at hotel.

10.00am: Pick up from your hotel in Kathmandu, daily tours start, visit:

Bhaktapur Durbar Square. NOTE: UNESCO WORLD HERITAGE SITE.

01.30pm: Lunch at Bhaktapur.

02.30pm: After lunch, Visit:

  • Bungamati Village – an old Newari village near to Kathmandu. A typical village in Bhaktapur where the culture of Newari’s culture still remained.
  • Khokana Village – an old Newari village. You can see the traditional village life with lots of local mustard oil production plant.
  • Patan Durbar Square – NOTE: Listed as UNESCO World Heritage Site. You will visit the famous Krishna Temple, Bhimsem Temple(for prosperity), Bangalamukhi(for love and life partner), Golden Temple etc.

06.00pm: Drop to hotel.

07.00pm: Dinner at China Town restaurant.

08.00pm: After dinner, drop to hotel tours end.

Day 10: Kathmandu

Transportation

Car

Meal

Breakfast, Lunch, Dinner

Accommodation

Heritage Home Hotel  or similar class hotel

Highlights: Visit 4 x UNESCO World Heritage Sites + Nepalese traditional cultural dance performances. Welcome to Nepal!

07.00am: Breakfast at hotel.

08.00am: Pick up from your hotel in Kathmandu, daily tours start, visit:

  1. Swayambhunath Stupa, the Monkey Temple – one of the oldest Buddhist Stupa in Valley
  2. Boudhanath Stupa – The largest stupa in Nepal and the holiest Tibetan Buddhist temple outside Tibet.NOTE: UNESCO WORLD HERITAGE SITE.
  3. Pashupatinath Temple- The most sacred temple of Hindu Lord Shiva in the world. NOTE: UNESCO WORLD HERITAGE SITE.

01.30pm: Lunch at Patan Palace Restaurant.

02.30pm: Tours continue, visit:

  • Ason & Indra Chwok – Six streets meet at Indra Chok and link the square to Kathmandu’s major localities. Its temples and bazaar draw streams of pilgrims and shoppers. The square is named after Indra, lord of heaven in Hindu mythology. The oldest traditional market in Kathmandu valley. Interesting area to explore. The Lassi is famous on location.
  • Kathmandu Durbar Square NOTE: UNESCO WORLD HERITAGE SITE.

06.00pm: Dinner in Gokarna House Restaurant with Nepalese traditional cultural dance performances.

08.00pm: After dinner, back to hotel. Rest & relax.

Day 11: Kathmandu – Airport to own country

Duration

2 hours

Transportation

Car

Meal

Breakfast

Accommodation

Not Available

09.00am: Breakfast in the hotel.

10.00am: Free & easy until pick up from hotel to airport.

12.00pm: Check in airport.

03.15pm: Depart to own country. Tours Ends….

Price & Terms

USD 1200 per person (Minimum 2 to go)

NOTE: The price above is quoted based on 2 people. If you are travelling in a group of more than 2 people, kindly write to us at sales@eyesonnepal.com, we will give you a special quotation.

What is included?

  • Accommodations x 10 nights
    Day 1: Heritage Home Hotel
    Day 2: Hotel Mt View Pokhara
    Day 3: Hotel in Banthanti
    Day 4: Hotel in Ghorepani
    Day 5: Hotel in Tadapani
    Day 6: Hotel in Ghandruk
    Day 7: Hotel Mt View Pokhara
    Day 8: Heritage Home Hotel
    Day 9: Heritage Home Hotel
    Day 10: Heritage Home Hotel
    NOTE: Base on twin sharing.
  • All itinerary as on suggested itinerary.
  • All land transportation x 10 days.
  • Mineral water in car.
  • English Speaking/Nepalese Speaking driver guide x 1
  • English Speaking Tour guide x 1
  • Private Tour
  • All meals stated in the itinerary.
    Breakfast x 10
    Lunch x 7
    Dinner x 7
  • Airport to and fro transfers
  • Hotels Transfers & Luggage handling
  • All entrance fees as stated in the itinerary.
  • Petrol & Parking fees.
  • 23% VAT (Government tax and service charge)
  • We provide 1 porters + 1 trekking guide during your trekking Day 3 to Day 7 (5 days Poonhill Trek)
  • TIMS & Conservation project fees x 4 person (Compulsory USD 40 per person)
  • Salary, accommodations & meals for driver, tour guide, porter and trekking guide.

What is not included?

  • Visa application fee (USD 25 for 15 days; USD40 for 30 days)
    NOTE: For Visa on Arrival, all guests will need to prepare:
    1 passport size photo
    Fill in the Visa on Arrival form upon arriving in Kathmandu airport
    1 to 2 hours for the Visa on Arrival application and approval in the airport.
  • Personal expenses
  • Items that mentioned as your own expenses.
  • Travel Insurance
  • Tipping to local guide, tour guide and driver.
  • Flight tickets to and from your country and within Nepal.
  • Optional Tour:  Paragliding Tour. Fees Charged: USD 85. Suggest on day 7.
  • Photo and video of your Paragliding Tour(USD20)
  • Optional Tours: Trishuli River – ONE (1) Day Rafting Trip (USD50)

Important Notes

  • Time schedules in the itinerary are for reference, changes of time and schedules will be advised by your tour guide depending on the situation on the road during the tours.
  • Customers have to write in email for confirmation.
  • Payment phases:
    • 50% upon Confirmation
    • 50% upon Pick up
  • Please note the itineraries are subjects to change. It always depends on the time available and weather conditions. Some of them can be cancelled without prior notice. No refund upon cancellation if it happened due to guests’ fault on dragging the time of visiting certain places or due to bad weather condition. Any change request will be charge accordingly.

How to book?

You need to write in an email to: sales@eyesonnepal.com, with information below in the email:

Subject:  Nepal 11 days 10 nights (with Poonhill Trek)

  • Name:
  • Preferred date of the tour:
  • How many person:
  • Flight details (for us to arrange pick up):

Extra Note:

  • We will reply you with an official quotation with itinerary.
  • If you are okay with our itinerary and quotation, confirm with us in email.
  • We will issue the Confirmation Order and Invoice to you.
  • 50% deposit will be paid by your side either via Pay Pal or bank in to our Nepal Company account, 50% outstanding will be paid upon pick up.
  • We will issue the official receipt to you once we received the payment.
  • Welcome to Nepal. We will greet you upon pick up in airport or at your hotel of staying.

Subscribe to Us

Subscribe now to get all latest Deals, Promotions and Stories Updates